Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 11, 2011, 9:19 PM CDT for Beaver County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 11, 2011, 9:58 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 112 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:22 PM CDT | HAIL 1 | Beaver, OK | PEA TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WUUS54 KAMA 120219
SVRAMA
OKC007-120315-
/O.NEW.KAMA.SV.W.0033.110612T0219Z-110612T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
919 PM CDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA
* UNTIL 1015 PM CDT
* AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF BEAVER...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
GATE...
KNOWLES...
BEAVER...
SLAPOUT...
MOCANE...
FORGAN...
ELMWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3658 10000 3656 10061 3700 10063 3701 10050
3701 10000
TIME...MOT...LOC 0219Z 265DEG 24KT 3677 10036
$$
TB2 follow-up statements
187 WWUS54 KAMA 120240 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 940 PM CDT SAT JUN 11 2011 OKC007-120315- /O.CON.KAMA.SV.W.0033.000000T0000Z-110612T0315Z/ BEAVER OK- 940 PM CDT SAT JUN 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR EASTERN BEAVER COUNTY... AT 936 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTH OF KNOWLES...OR ABOUT 17 MILES EAST OF BEAVER...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SLAPOUT. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3658 10000 3657 10049 3701 10044 3701 10000 TIME...MOT...LOC 0240Z 268DEG 23KT 3677 10019 $$ TB
544 WWUS54 KAMA 120258 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 958 PM CDT SAT JUN 11 2011 OKC007-120308- /O.CAN.KAMA.SV.W.0033.000000T0000Z-110612T0315Z/ BEAVER OK- 958 PM CDT SAT JUN 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEAVER COUNTY IS CANCELLED... AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3658 10000 3657 10049 3701 10044 3701 10000 TIME...MOT...LOC 0258Z 268DEG 23KT 3677 10005 $$ TB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:26 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 11, 6:26 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT SAT JUN 11 2011
.AVIATION...
THUNDERSTORMS OCCURRING AT THIS TIME IN REGION OF HIGHER INSTABILITY
ACROSS NORTHERN PARTS OF FORECAST AREA. WILL CONTINUE WITH CB AS
CLOUD TYPE FOR ALL TAFS AND WILL FORECAST TEMPORARY THUNDERSTORM
IMPACT AT KGUY TERMINAL ONLY...THRU 04Z SUNDAY. DEVELOPING MCS OVER
SOUTHERN KS EXPECTED TO PRODUCE OUTFLOW...CAUSING EAST NORTHEAST SURFACE
WINDS AT NORTHERN TERMINALS. SOUTHWEST SURFACE WINDS RESUME AT ALL
TERMINALS BEFORE NOON ON SUNDAY. APART FROM BRIEF MVFR VISIBILITIES
AT KGUY...VFR FORECAST CONTINUES NEXT 24 HOURS.
COCKRELL
&&
.PREV DISCUSSION... /ISSUED 428 PM CDT SAT JUN 11 2011/
DISCUSSION...
WIDELY SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON IN THE
EASTERN TEXAS PANHANDLE IN ASSOCIATION WITH A WEAK IMPULSE THAT MOVED
THROUGH THE AREA. LATEST WATER VAPOR SATELLITE IMAGERY DEPICTS
ANOTHER UPPER WAVE LIFTING ACROSS THE NORTHERN TEXAS PANHANDLE.
SEVERAL SURFACE BASED SUPERCELL STORMS HAVE DEVELOPED OVER THE HIGHER
TERRAIN IN SOUTHEAST COLORADO NEAR AN INSTABILITY AXIS. THESE STORMS
SHOULD CONGEAL INTO A MCS LATER THIS EVENING AS THEY MARCH TO THE
EAST. SURFACE ANALYSIS AT 19 UTC DEPICTS A DIFFUSE FRONTAL BOUNDARY
ACROSS THE CENTRAL TEXAS PANHANDLE AND OKLAHOMA. THIS FRONT WILL
CONTINUE TO LIFT NORTH WHERE IT CAN PROVIDE SOME FOCUS FOR THESE
STORMS THIS EVENING. IN ADDITION...A 30-40 KT LOW LEVEL JET WILL
STRENGTHEN ACROSS THE SOUTHERN PLAINS WHICH WILL HELP TO INTENSIFY
STORM DEVELOPMENT TONIGHT. EXPECT THE BEST CHANCE FOR STORMS TO BE
ALIGNED IN THE OKLAHOMA PANHANDLE AND THE NORTHERN AND EASTERN TEXAS
PANHANDLES WHERE THE INFLUX OF MOISTURE AND INSTABILITY WILL BE THE
GREATEST. HAVE GONE AND BUMPED UP POPS AFTER 00 UTC WITH POPS
TAPERING OFF LATE TONIGHT. STRONG WINDS AND LARGE HAIL ARE THE MAIN
CONCERNS WITH THESE STORMS.
REMAINDER OF THE FORECAST WILL BE CHARACTERIZED BY HOT AND DRY
CONDITIONS AS THE UPPER RIDGE BUILDS BACK ACROSS THE SOUTHERN PLAINS.
THE PANHANDLES CONTINUE TO EXPERIENCE THIS SUMMER-LIKE PATTERN WITH
TEMPERATURES CONTINUING TO RUN WELL ABOVE SEASONABLE NORMALS. HAVE
LEANED TOWARD THE WARMER MET GUIDANCE WRT TEMPERATURES OVER THE NEXT
COUPLE OF DAYS AS THIS HAS PERFORMED THE BEST WITH TEMPERATURES. A
SURFACE LEE SIDE TROUGH WILL STRENGTHEN ACROSS THE WESTERN HIGH
PLAINS WHICH WILL RESULT IN INCREASED FIRE WEATHER CONCERNS AS
SOUTHWEST WINDS STRENGTHEN IN RESPONSE TO A TIGHTENED SURFACE
PRESSURE GRADIENT AND DRIER AIR NEAR THE SURFACE. A COLD FRONT WILL
APPROACH THE AREA MID WEEK AND MAY OFFER A BRIEF GLIMMER OF RELIEF AS
TEMPERATURES WILL COOL OFF SLIGHTLY. HOWEVER THIS BRIEF COOL DOWN /IF
YOU WANT TO CALL IT THAT/ WILL NOT LAST LONG AS TEMPERATURES WILL
MOST LIKELY RETURN TO THE UPPER 90S TO TRIPLE DIGIT READINGS. MEDIUM
RANGE MODELS CONTINUE TO SHOW VARYING SOLUTIONS IN THE EXTENDED IN
THE PLACEMENT OF THE UPPER RIDGE. THE GFS CONTINUES TO SUGGEST THE
RIDGE WILL REAMPLIFY ACROSS THE AREA WITH WEAK SOUTHWEST FLOW ALOFT.
THE ECMWF ON THE OTHER HAND SUGGESTS WESTERLY UPPER FLOW AND BRINGS
SOME QPF INTO THE AREA BY FRIDAY NIGHT. GIVEN THESE MODEL
UNCERTAINTIES...HAVE OPTED TO KEEP THE FORECAST DRY BEYOND TONIGHT.
CLK
FIRE WEATHER...
A SURFACE LEE SIDE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO AND
NEW MEXICO ON SUNDAY...CAUSING WINDS TO VEER MORE TO THE SOUTHWEST.
A TIGHTENED PRESSURE GRADIENT ASSOCIATED WITH THIS DEEPENING LOW
WILL RESULT IN WINDS TO INCREASE TO AROUND 20 TO 25 MPH WITH GUSTS
UP TO 35 MPH. IN ADDITION MINIMUM RELATIVE HUMIDITIES ARE EXPECTED
TO DROP TO AROUND 5 TO 15 PERCENT IN THE WESTERN AND CENTRAL TEXAS
AND OKLAHOMA PANHANDLES WHERE ANY LOW LEVEL MOISTURE WILL BE SCOURED
OUT. THESE CONDITIONS COMBINED WITH VERY DRY FUELS WILL LEAD TO
CRITICAL FIRE WEATHER CONDITIONS FOR THIS AREA. THUS HAVE GONE AND
ISSUED A FIRE WEATHER WATCH FOR THE WESTERN AND CENTRAL TEXAS AND
OKLAHOMA PANHANDLES FROM NOON UNTIL 9 PM CDT. THE SURFACE TROUGH
WILL REMAIN NEARBY ON MONDAY WITH SOUTHWEST WINDS INCREASING AGAIN
TO AROUND 20 TO 25 MPH. IN ADDITION HOT TEMPERATURES IN THE UPPER
90S TO THE TRIPLE DIGITS WILL LEAD TO MINIMUM RELATIVE HUMIDITIES TO
FALL TO AROUND 5 TO 20 PERCENT ACROSS THE ENTIRE AREA. THEREFORE
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED
MONDAY. WINDS ARE EXPECTED TO BE LIGHTER FOR MUCH OF THE REMAINDER OF
THE WEEK WHILE A COLD FRONT MID WEEK WILL RESULT IN SLIGHTLY COOLER
TEMPERATURES.
CLK
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 66 99 65 97 65 / 20 5 5 5 5
BEAVER OK 59 101 66 106 64 / 50 10 10 10 5
BOISE CITY OK 58 97 55 101 61 / 40 5 10 5 5
BORGER TX 72 105 72 101 71 / 20 5 5 5 5
BOYS RANCH TX 55 103 66 104 67 / 20 5 5 5 5
CANYON TX 61 100 62 97 64 / 10 5 5 5 5
CLARENDON TX 66 100 67 99 70 / 20 5 5 5 5
DALHART TX 57 104 54 104 61 / 20 5 10 5 5
GUYMON OK 58 101 57 104 62 / 40 5 10 5 5
HEREFORD TX 60 99 63 98 63 / 10 5 5 5 5
LIPSCOMB TX 65 103 67 102 68 / 40 5 5 10 5
PAMPA TX 65 99 70 101 68 / 20 5 5 5 5
SHAMROCK TX 68 100 70 100 69 / 20 5 5 5 5
WELLINGTON TX 70 103 69 103 70 / 20 5 5 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...
POTTER...RANDALL...SHERMAN.
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: CIMARRON...TEXAS.
&&
03/02Hazardous weather outlook, Jun 11, 3:45 PM CDT, 5 hours 34 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 345 PM CDT SAT JUN 11 2011 OKZ001>003-TXZ001>020-121100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 345 PM CDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE OKLAHOMA PANHANDLE...AS WELL AS THE NORTH...NORTHEAST...AND EAST TEXAS PANHANDLE THROUGH 11 PM... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THE GREATER CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEAST HALF OF THE TEXAS PANHANDLE. IN THESE AREAS...AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH THIS EVENING. ALSO...BREEZY SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ARE EXPECTED. BOATERS SHOULD EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE SUNDAY AND MONDAY MAINLY ACROSS THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY FOR THE WESTERN AND CENTRAL PARTS OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...MAINLY ACROSS THE OKLAHOMA PANHANDLE AND NORTHEAST HALF OF THE TEXAS PANHANDLE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS SUNDAY AND MONDAY. COCKRELL
In the hours before
Local storm report, Jun 11, 8:38 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 1 S BOOKER 36.44N 100.54W
06/11/2011 E1.00 INCH LIPSCOMB TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100314
JACKSONLocal storm report, Jun 11, 8:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
845 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL FORGAN 36.91N 100.54W
06/11/2011 E1.25 INCH BEAVER OK EMERGENCY MNGR
&&
EVENT NUMBER AMA1100315
JACKSONLocal storm report, Jun 11, 8:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
852 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL BEAVER 36.81N 100.52W
06/11/2011 M1.00 INCH BEAVER OK PUBLIC
&&
EVENT NUMBER AMA1100316
EALocal storm report, Jun 11, 9:00 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
900 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 5 S DARROUZETT 36.37N 100.33W
06/11/2011 E1.00 INCH LIPSCOMB TX TRAINED SPOTTER
PEA SIZE HAIL COVERING THE GROUND. SOME OF THE HAIL WAS
QUARTER SIZE.
&&
EVENT NUMBER AMA1100317
CLKLocal storm report, Jun 11, 9:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
906 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 8 S DARROUZETT 36.33N 100.33W
06/11/2011 E4.50 INCH LIPSCOMB TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1100318
CLKLocal storm report, Jun 11, 9:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
913 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 2 SE FORGAN 36.89N 100.51W
06/11/2011 BEAVER OK BROADCAST MEDIA
OVERTURNED IRRIGATION EQUIPMENT. REPORT RELAYED BY
BROADCAST MEDIA.
&&
EVENT NUMBER AMA1100319
COCKRELLThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:04 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 56 min |
| Jun 11, 7:24 PM CDT | Tornado Warning | AMA | Beaver, Texas | 51 min |
| Jun 11, 7:29 PM CDT | Tornado Warning | AMA | Beaver | 31 min |
| Jun 11, 8:00 PM CDT | Tornado Warning | AMA | Beaver | 30 min |
| Jun 11, 8:02 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 58 min |
| Jun 11, 8:07 PM CDT | Tornado Warning | AMA | Beaver | 23 min |
| Jun 11, 8:18 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 26 min |
| Jun 11, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 61 min |
| Jun 11, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 56 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 5 min |
| Jun 12, 3:26 AM CDT | Red Flag Warning | AMA | Cimarron, Texas | 18 hr |
| Jun 12, 3:00 PM CDT | Fire Weather Watch | AMA | Beaver, Cimarron, Texas | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.